Evolution of randomly perturbed Korteweg-de Vries solitons

Publication: Research - peer-reviewJournal article – Annual report year: 1995

View graph of relations

The evolution of randomly modulated solitons in the Korteweg-de Vries (KdV) equation is investigated. The cases of multiplicative and additive noises are considered. The distribution function for the soliton parameters is found using the inverse scattering transform. It is shown that the distribution function has non-Gaussian form and that the most probable and the mean value of the soliton amplitudes are distinct. The analytical results agrees well with the results of the numerical simulations of the KdV equation with random initial conditions. The results obtained for the KdV equation is used to discuss the evolution of randomly modulated small-amplitude dark solitons in optical fibers and pulses in a nonlinear transmission lines.
Original languageEnglish
JournalPhysical Review E. Statistical, Nonlinear, and Soft Matter Physics
Publication date1995
Volume52
Issue4
Pages3577-3583
ISSN1063-651X
DOIs
StatePublished

Bibliographical note

Copyright (1995) by the American Physical Society.

CitationsWeb of Science® Times Cited: 7
Download as:
Download as PDF
Select render style:
APAAuthorCBEHarvardMLAStandardVancouverShortLong
PDF
Download as HTML
Select render style:
APAAuthorCBEHarvardMLAStandardVancouverShortLong
HTML
Download as Word
Select render style:
APAAuthorCBEHarvardMLAStandardVancouverShortLong
Word

Download statistics

No data available

ID: 3818636